Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been using Benzaclin and Minocycline now since early September (3 1/2 months). I added the retinoid cream to the regimen mid October (I was afraid to use it after hearing horror stories on here). I had been using Dan's BP regimen for just a month before seeing the derm and that was actually going pretty good, but I said, hey if the derm can make it better-why not?

Anyway, so I've been on the retinoid for 2 months. I had no initial breakout in the first month, maybe a very slight one, but I am only using the retinoid cream every other night. Now at 2 months, I am experiencing what seems to be an initial breakout. Is this a little too late for this? Is it possible that this is just a sign that it is not working for me, since it came so late? I know people say wait at least 3 months-maybe 6 months-but isn't it strange that I didn't have hardly any peeling and hardly any IB in the first month and a half?

Current state of skin-red, scaly, flaking, dry esp around mouth and chin, breakout in areas peeling, looks a little more bumpy.

What do you think? Am I about to get a bad IB? Or has the mino/Benzaclin countered that? I don't want to get cysts....I haven't had them in months. The pimples that come up leave in a few days.

Share this post


Link to post
Share on other sites

That is odd that you would have an IB now. I think that it could be, but also expect occassional breakouts during it. It could just be a slight breakout, but if you do get some cysts expect it to be a late IB. Tough it out, and if your skin doesn't improve much more in the next month I'd start to think about effectiveness.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×